104 point frenzy, conjunctivitus contained by both eyes, headache, neckache, discomfort within glands, nouns. What can it be



Answer:
Sounds viral, depending on age and how long you've had it.
Whoever it is who have the 104 temp, this needs to be brought down right away. The rest can wait.
Sounds viral to me. Get some tylenol ar advil within the person asap. Try a cool sponge hip bath too. Get that fever down, that's the most considerable. Almost sounds like flu, but it's not the usual flu season. I'd suggest getting to the ER if the hallucination doesn't come down within an hour of tylenol and a cool hip bath. Take off as oodles clothes as possible, and do NOT cover up, that will trap heat and lift the body temperature.
Treat overnight next to Tylenol, cool baths, fresh air, liquid, etc. My daughter has of late been through a virus next to these same symptoms. Because her eyes were involved, I took her to the doctor to be sure, and I would suggest that you do matching. Hope the patient feel better soon.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Do you think i have diabetes?
  • Reation to an insect bite?
  • When should I worry about being a diabetic?
  • Stasis dermatitis?
  • Tanning ??
  • I work in a small supermarket and have a ciggie break just outside around the corner?
  • My son has just got a hemorrhoid somehow n he says there hasnt been any diareaa or constipiation and hes 13?
  • Is aspirin and i cold bath good for sunburns?!?
  • Should I have my child vaccinated?
  • They called with all the results of the tests except one! HIV!! Should i call and ask or wait for a call?
  • WHY IS FAT DUDE LOOKING FOR A HEArT ATTACK?
  • Kidneys operating at 20% ,what are the visible signs that they are worsening?
  • Please answer?
  • A good product for face dark spots?
  • Side effect from Elavil (Amitriptyline)?